Here is a story….ramble. Whatever about my allergies.
Yep. Allergies and Colons. Just wait for it!!!
While mine aren’t related any specific things like peanuts, I have them. And it is almost worse because I can’t even avoid anything. My eyes are always puffy and itchy. My skin itches and has red splotches all over. If I touch my skin, it will turn bright red. But, I started taking Zyrtec. It eliminated all of my symptoms.
However, it masked the problem.
I know because as soon as I skip a dosage, it all comes rushing back. All the itches. I have read that there are also withdrawal symptoms felt by many from stopping Zyrtec that make it near impossible to stop.
Eventually, my body broke out in what is called contact dermatitis. According to the dermatologist I visited, contact dermatitis is the skin reacting to an item or substance. Examples include fragrance, detergent or jewelry. In between the first and second dermatologist I stopped using fragrant spray, soap and detergent. I didn’t wear any jewelry. I washed my entire wardrobe and blankets.
Still. I was itchy and breaking out with rashes. I was literally itching myself insane.
I went back to the doctor and was put on steroids. Not once but twice. Two rounds of dosages. The second round stronger than the first round. And the second round was accompanied by steroid cream. I couldn’t sleep from the amount of “energy” being blasted into my body from the roids. Basically I took this as the doctors didn’t know what was wrong and just wanted my body to speed up and clear up the rash.
The steroids did work. And cleared my rash. 😀
But, within a month. The rash came back. I went to a different dermatologist…. I explained the whooooollle story. He took a pen cap and scraped my skin. He said, you see how red you get? You have so many histamines in your body. You need Zyrtec every day to lessen them in order to lessen the itching. Also, you are probably allergic to the elastic in bras….Many women are and don’t know it!” I took this diagnosis. . . Throw out my cute bras and bought vegan bras with no elastic. Also, I took Zyrtec every day. ((Although, when I forgot Zyrtec…. still got the rash and the vegan bras didn’t help….))
Recently, since I’ve been cleaning my body, mind and spirit…my whole system…I wanted to stop the regiment of Zyrtec. I wanted to get to the bottom of my problem and stop masking the symptoms.
I stared reading a book: Inner transformations using essential oils by Dr LeAnne Deardeuff and Dr David Deardeuff.
I have learned so much in just 6 chapters. I cannot wait to finish and share more.
BUTT I learned this about allergies and want to share for all of the other sorry souls addicted to Zyrtec and having these explainable rashes or allergies. I feel your pain people.
Excerpt: “Allergies, for example, stem principally from the body’s inability to fully and properly digest food. Because of this there is too many strange proteins floating around in the bloodstream, needlessly stimulating the immune system. Then, when another foreign protein such as grass pollen or fruit tree pollen comes along, the body send histamines to attack it, resulting in an allergic response such as a runny nose or testy eyes. In my experience, the best way to begin fixing allergy problems, is to do a colon and liver cleanse.”
So when you cannot digest properly … they are referring to your colon, or large intestine being sooooo blocked by the mucoid plaque… ((I dare you to google that)) Allergies get pretty bad.
End of the story is that I’m working through a colon cleanse to rid my mucoid plaque in hopes my allergies will not require me to take a pill every day.
I am glad to say that i have been Zyrtec free for 7 days now! The longest ever in about 5 years. I am still getting the occasional flare up of red patchy skin. I itch when I cannot stand it anymore, and the patches go away within half an hour or so. I know I am well on my way to being rid of the Zyrtec dependency! Thanks colon cleanse!